Verallgemeinerte Ableitungen und hypergeometrische Funktionen.

Lothar Koschmieder

Monatshefte für Mathematik (1949)

  • Volume: 53, page 169-183
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Koschmieder, Lothar. "Verallgemeinerte Ableitungen und hypergeometrische Funktionen.." Monatshefte für Mathematik 53 (1949): 169-183. <>.

author = {Koschmieder, Lothar},
journal = {Monatshefte für Mathematik},
keywords = {special orthogonal functions},
pages = {169-183},
title = {Verallgemeinerte Ableitungen und hypergeometrische Funktionen.},
url = {},
volume = {53},
year = {1949},

AU - Koschmieder, Lothar
TI - Verallgemeinerte Ableitungen und hypergeometrische Funktionen.
JO - Monatshefte für Mathematik
PY - 1949
VL - 53
SP - 169
EP - 183
KW - special orthogonal functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.